RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2013, Volume 19, Number 2, Pages 170–178 (Mi timm942)  

This article is cited in 1 scientific paper (total in 1 paper)

Stability of nondissipative systems under random perturbations that are small in the mean

L. A. Kalyakin

Institute of Mathematics with Computing Centre, Ufa Science Centre, Russian Academy of Sciences

Abstract: The problem of stability under a permanent random perturbation is considered for a nondissipative system. Conditions for strong stability in probability are given in terms of the mathematical expectation of the (time) mean absolute value of the perturbation.

Keywords: nonlinear equations, random perturbation, equilibrium, stability.

Full text: PDF file (179 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 517.938
Received: 10.08.2012

Citation: L. A. Kalyakin, “Stability of nondissipative systems under random perturbations that are small in the mean”, Trudy Inst. Mat. i Mekh. UrO RAN, 19, no. 2, 2013, 170–178

Citation in format AMSBIB
\Bibitem{Kal13}
\by L.~A.~Kalyakin
\paper Stability of nondissipative systems under random perturbations that are small in the mean
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2013
\vol 19
\issue 2
\pages 170--178
\mathnet{http://mi.mathnet.ru/timm942}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3363383}
\elib{http://elibrary.ru/item.asp?id=19053978}


Linking options:
  • http://mi.mathnet.ru/eng/timm942
  • http://mi.mathnet.ru/eng/timm/v19/i2/p170

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. A. Sultanov, “Stability of autoresonance models subject to random perturbations for systems of nonlinear oscillation equations”, Comput. Math. Math. Phys., 54:1 (2014), 59–73  mathnet  crossref  crossref  isi  elib  elib
  • Number of views:
    This page:87
    Full text:24
    References:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019